# SDR DALA13042730923

- Difficulty date: August 29, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 65,785 hours, 50,661 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Broken
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT THE EMERGENCY ESCAPE PATH TAILCONE RELEASE CABLE WAS BROKEN. THIS IS CONSIDERED A DEFECT IN THE EMERGENCY ESCAPE SYS AND COULD HAVE AN ADVERSE AFFECT ON THE EVACUATION ROUTE IF IT PREVENTED PROPER DEPLOYMENT OF THE TAILCONE. THIS NOT IN COMPLIANCE WITH 14 CFR, PART 121.703. THE CABLE END WAS REPLACED.
